# SDR 99UAL900430

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON STRINGER 29 LEFT BETWEEN STATION 950-1010.  CORROSION WAS BEYOND ALLOWABLE LIMITS.  THE ADJACENT STRINGER 29 RIGHT HAD BEEN REPLACED AT A PREVIOUS VISIT AND THE REPAIR TO THE SKIN FOR THAT REPLACEMENT ALSO INCORPORATED DAMAGE TO THE BEAR STRAP AROUND THE AFT CARGO DOORWAY.  *S/D*  THE EXISTING SKIN REPAIR FOR STRINGER 29 RIGHT WAS REMOVED AND ONE LARGE REPAIR WAS USED TO REPAIR THE SKIN CUTOUTS FOR STRINGER 29 RIGHT AND LEFT AND THE DAMAGED BEAR STRAP.  THE REPAIR WAS PER TIMCO'S REPAIR INSTRUCTIONS AND WAS APPROVED BY AN 8110-3.
